# SDR ASAA2023120647008

- Difficulty date: December 6, 2023
- Submitted: December 29, 2023
- Operation: Air carrier
- Aircraft: N853VA
- Make and model: Airbus A320-214
- Aircraft serial: 05034
- Aircraft time: 34,712 hours, 11,812 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: E5367161700000
- Condition: Delaminated
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LESSOR ITEM: FLOOR PANEL 241JF -MINIMUM 8 AREAS OF DELAMINATION GROUNDED - YES. RECEIVED PANEL 242JF P/N# E5367161700000. PO# 1077260.1 IAW A320 IPC 53-32-04-08 AND SRM 53-02-00-283-001. INSTALLED ON CUSTOMER CARD NUMBER PANEL BOOK (9900)
